MathSciNet Relay Station
MathSciNet bibliographic data
MR2303433 93B35
Wo, Songlin; Zou, Yun; Sheng, Mei; Xu, Shengyuan Robust control for discrete-time singular large-scale systems with parameter uncertainty. J. Franklin Inst. 344 (2007), no. 2, 97–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement